# SDR REXA2013112702282

- Difficulty date: November 27, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N8696C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7696
- Aircraft time: 24,096 hours, 21,747 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AT 0 DEGREES WHILE COMMANDING 20.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 2 PARAGRAPH H 6 I AMOC DATED JULY 22 2013 & PA AD 27-052.  ALL FLAP ACTUATORS FAILED FREEZE CHECK, R & R IAW CRJ 200 AMMS 27-53-01 & 27-53-05.  FOUND 3 LT & 1 RT FLEX SHAFTS UNSERVICEABLE, R & R IAW AMM 27-53-10.  ALL RIG & OPERATIONS CHECKED GOOD.
